MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK 5.5MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP PEEK 5.5MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP PEEK 5.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-2323psp self-punching peek swivelock tip broke with light malleting taps.The case was completed using two additional ar-2323psp self-punching peek swivelocks.All broken fragments were removed, and the procedure was completed successfully.This issue was discovered during an rcr procedure on (b)(6) 2025.Additional information was received on 19-dec-2025: the anchor was removed from the patient, and the repair was completed using additional ar-2323psp self-punching peek swivelock anchors.The case was delayed by approximately 8¿10 minutes, resulting in an estimated 8¿10 minutes of additional anesthesia time.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper bone preparation and/or excessive mechanical or tensile forces, misalignment, and/or prying or levering the device during insertion or use.Dfu-0362-eo revision 4 self-punching pushlock® and swivelock® suture anchors.G.Precautions 4.Swivelock only: during anchor insertion, ensure that the angle of the anchor insertion is coaxial to that of the previously prepared bone socket.7.Swivelock only: do not use excessive force when inserting the eyelet into bone to avoid device damage.If device is not advancing after repeated malleting, a pilot hole should be created.If the eyelet becomes unusable after repeated malleting, discard it and use a new implant.8.Ensure that the angle of anchor insertion is perpendicular to the bone.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SWIVELOCK, SP PEEK 5.5MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23961056
Report Number1220246-2026-00068
Device Sequence Number9528566
Product Code MAI
UDI-Device Identifier00888867384491
UDI-Public(01)00888867384491(11)250611(17)300531(10)15450332
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK 5.5MM
Device Catalogue NumberAR-2323PSP
Device Lot Number15450332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown